Alert archive / North Carolina / Flash Flood Warnings in 2009

Flash Flood Warning 20, NWS Raleigh, NC

July 20, 2009Anson County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jul 20, 2009, 9:29 PM EDT for Anson County, North Carolina. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2009, 9:29 PM EDT (01:29 UTC)
Expired
Jul 20, 2009, 10:52 PM EDT
In force
83 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Anson County, NC

The radar

The Columbia radar (KCAE), 157 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2009-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2009-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
575 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 210129
FFWRAH
NCC007-210430-
/O.NEW.KRAH.FF.W.0020.090721T0129Z-090721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
929 PM EDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ANSON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 1230 AM EDT

* AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS THAT ARE CONTINUOUSLY REDEVELOPING OVER ANSON COUNTY.
  RADAR ESTIMATED THAT BETWEEN 2.5 AND 3 INCHES OF RAIN HAD FALLEN
  IN THE PEACHLAND AND POLKTON AREAS BETWEEN 815 PM AND 915 PM. MORE
  SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WERE DEVELOPING OVER 
  UNION COUNTY. THESE SHOWERS AND STORMS MOVING OVERHEAD COULD PUSH
  RAINFALL TOTALS OVER 4 INCHES...ESPECIALLY AROUND PEACHLAND AND
  ROUTE 74.

* LOCATIONS THREATENED WITH FLOODING INCLUDE POLKTON AND PEACHLAND.

FLASH FLOODING IS POSSIBLE AS WELL IN LANES CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODS AND FLASH FLOODS. DO NOT DRIVE WHERE WATER COVERS 
THE ROAD. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT STAY IN 
AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3518 8028 3519 8024 3516 8022 3517 8019
      3515 8017 3517 8015 3516 8009 3515 8007
      3511 8006 3507 8003 3497 7999 3485 8032

$$

DJF
2 follow-up statements
000 
WGUS72 KRAH 210208
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1008 PM EDT MON JUL 20 2009

NCC007-210430-
/O.CON.KRAH.FF.W.0020.000000T0000Z-090721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-
1008 PM EDT MON JUL 20 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
ANSON COUNTY...

AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER NORTHERN 
ANSON COUNTY...MAINLY OVER AND WEST OF ANSONVILLE. BETWEEN 930 PM 
AND 10 PM...THE SHOWERS AND ISOLATED THUNDERSTORMS HAD BEGUN TO MOVE 
SLOWLY NORTH...AND AWAY FROM THE PEACHLAND AND POLKTON AREAS THAT 
HAD RECEIVED THE HEAVY RAINFALL EARLIER. HOURLY RAINFALL AMOUNTS 
WERE DIMINISHING AS WELL. IF THE TREND CONTINUES...THE WARNING MAY 
BE CANCELLED EARLY. HOWEVER...IT COULD TAKE TIME BEFORE RUNOFF 
RESULTS IN FLOODING PROBLEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE WHERE WATERS COVERS THE ROADWAY. ALSO...STAY AWAY FROM 
STREAMS...CREEKS...AND DITCHES THAT MAY BE RUNNING HIGH AND FLOWING 
FAST. STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3518 8028 3519 8024 3516 8022 3517 8019
      3515 8017 3517 8015 3516 8009 3515 8007
      3511 8006 3507 8003 3497 7999 3485 8032

$$

DJF
000 
WGUS72 KRAH 210252
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1052 PM EDT MON JUL 20 2009

NCC007-210300-
/O.CAN.KRAH.FF.W.0020.000000T0000Z-090721T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANSON NC-
1052 PM EDT MON JUL 20 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR ANSON COUNTY...

SHOWERS AND ISOLATED THUNDERSTORMS CONTINUED TO DIMINISH IN 
INTENSITY SINCE 10 PM. OTHER SHOWERS UPSTREAM OVER AND NEAR UNION 
COUNTY HAD DIMINISHED AS WELL. LAW ENFORCEMENT REPORTED NO FLOODING 
PROBLEMS. THEREFORE...THE FLASH FLOOD WARNING FOR ANSON COUNTY 
HAS BEEN CANCELLED.

DRIVERS SHOULD STILL BE ON THE LOOKOUT FOR PONDING OF WATER ON 
ROADS...PARTICULARLY TOWARD PEACHLAND AND POLKTON ALONG ROUTE 74. 
ALSO...STAY AWAY FROM DITCHES...STREAMS...AND CREEKS THAT MAY BE 
RUNNING HIGH AND FLOWING FAST. STAY TUNED TO THIS STATION FOR THE 
LATEST WEATHER INFORMATION.

LAT...LON 3518 8028 3519 8024 3516 8022 3517 8019
      3515 8017 3517 8015 3516 8009 3515 8007
      3511 8006 3507 8003 3497 7999 3485 8032

$$

DJF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 8:00 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 20, 8:00 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT MON JUL 20 2009

.SYNOPSIS...
THE COMBINATION OF A STATIONARY FRONT SITTING OVER EASTERN NORTH
CAROLINA... AND UPPER LEVEL LOW PRESSURE SITTING JUST TO OUR WEST...
WILL KEEP HUMID AND UNSETTLED WEATHER OVER THE REGION INTO MIDWEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 215 PM MONDAY...

THE UPPER JET MAXIMA IS LOCATED OVER THE BLUE RIDGE THIS AFTERNOON
WITH STREAKY CONVECTION BEGINNING TO FIRE IN THE DESTABILIZED
AIRMASS IN THE WESTERN CWFA. MEANWHILE...ONGOING CONVECTION OVER THE
EASTERN CWFA IS BECOMING MORE WIDESPREAD. THE SLOW EASTWARD
TRANSLATION OF THE UPPER SUPPORT IS TENDING TO ANCHOR THE
CONVECTIONS INITIATION POINT...CREATING TRAINING ECHOES WHICH WILL
CREATE A THREAT FOR FLOODING IF ONE OF THE CONVECTIVE STREAKS LINES
UP OVER AN URBAN SETTING.

ONGOING LIKELY POPS THROUGH EVENING LOOK ON TRACK...WITH A
DIMINISHING TREND OVERNIGHT WITH LOSS OF INSOLATION. UPPER TROF
CONTINUES TO PROVIDE SOME DYNAMIC SUPPORT INTO THE NORTHEASTERN
CORNER OF THE CWFA THROUGH SUNRISE...SO WILL HANG ON TO CHANCE POPS
IN THAT AREA ALL NIGHT. ONGOING FORECAST MINS REMAIN IN LINE WITH
LATEST MOS NUMBERS... MID-UPPER 60S...SO SEE NO REASON TO MAKE
SIGNIFICANT CHANGES.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
AS OF 215 PM MONDAY...

THE UPPER TROUGH WILL SWING THROUGH THE AREA FROM SOUTHWEST TO
NORTHEAST ON TUESDAY. CONVECTION WILL BE SCATTERED AHEAD OF THE TROF
IN THE NORTHEAST...DIMINISHING BACK TO THE WEST ACCORDINGLY. SKIES
SHOULD BE AT LEAST PARTLY SUNNY IN THE WEST DUE TO MIXING AND
SUBSIDENCE BEHIND THE TROF...WITH LINGERING CLOUDINESS IN THE EAST.
AN AFTERNOON CU FIELD WILL DEVELOP DURING IN THE EARLY AFTERNOON AS
TEMPS REACH THE MID AND UPPER 80S.

TUE NIGHT...THE UPPER TROF WILL BE NORTH OF THE AREA WITH LARGER
SCALE LIFT WANING. WILL HAVE ONLY LINGERING SLIGHT CHANCES FOR
PRECIP OVERNIGHT. WITH NO CHANGE TO AIRMASS...EXPECT LOWS TO FOLLOW
A SIMILAR TREND...IN THE MID TO UPPER 60S.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 230 PM MONDAY...

WEAK SOUTH FLOW AT THE SURFACE IN GENERAL DURING THE PERIOD. FLOW
BECOMES NEAR ZERO FRIDAY AS PRESSURE GRADIENT DROPS. SOUTH TO
SOUTHWEST WINDS BEGIN TO PICK UP SATURDAY AHEAD OF LOW PRESSURE IN
THE WESTERN GREAT LAKES...THOUGH THE GFS IS TOO FAR SOUTH AND DEEP
WITH THIS LOW. DECENT UPPER TROUGH WEST OF THE MISSISSIPPI BY
SATURDAY NIGHT WITH WITH THE ECMWF BRINGING PRECIPITATION IN DURING
THIS TIME AND EXTENDING IT INTO SUNDAY. SLOWER TIMING IS ALMOST
ALWAYS BEST (CANADIAN EVEN SLOWER) SO WILL DELAY ANY ENHANCEMENT OF
RAIN CHANCES TO SUNDAY. SURFACE FLOW CONTINUES SOUTH INTO MONDAY
WITH RAIN CHANCES NEAR TO A BIT BELOW CLIMATOLOGY THEN. UNTIL SUNDAY
RAIN CHANCES WILL BE BEST IN THE AFTERNOON AND IN THE EAST... WHERE
MOISTURE AND INSTABILITY BEST. FRIDAY COULD POTENTIALLY BE THE
DRIEST DAY AS A WHOLE OVER CENTRAL NORTH CAROLINA DUE TO THE WEAK
WIND FIELD LIMITING CONVERGENCE.

TEMPERATURES NOT FAR FROM CLIMATOLOGY WITH MORNING LOWS 66 TO 72 AND
HIGH TEMPERATURES 86 TO 92.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
AS OF 800 PM MONDAY...

SURFACE FRONT CONTINUED TO BE LOCATED OVER THE SOUTHEAST PART OF THE
STATE...FROM THE OUTER BANKS TO NEAR KFAY AND KMEB. WITH THE LOSS OF
HEATING...SHOWERS AND THUNDERSTORMS HAD DIMINISHED IN INTENSITY AND
COVERAGE. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH THE EVENING...WITH CONDITIONS PREDOMINANTLY VFR OUTSIDE OF
THE PRECIPITATION AT TAF SITES UNTIL LATE TONIGHT. THEN...ALTHOUGH
MODEL SOUNDINGS SHOW AT TIMES A BROKEN LAYER OF CLOUDS ALOFT...DUE
TO AREAS OF RAIN...HIGH DEW POINTS...AND LIGHT WINDS IN THE BOUNDARY
LAYER...AREAS OF IFR FOG ARE POSSIBLE LATE TONIGHT. SREF ACTUALLY
PROVIDES FOR THE BEST PROBABILITY TOWARD THE TRIAD...BUT HIGHER DEW
POINTS ARE TO THE SOUTHEAST...SO MENTIONED AT ALL TAF SITES FOR THE
00Z ISSUANCE.

AFTER ANY MORNING FOG LIFTS...EXPECT ENOUGH INSTABILITY FOR DIURNAL
VFR BROKEN CU TO DEVELOP. BEST INSTABILITY IS IN THE SOUTHEAST...SO
WHILE MENTIONED VCSH AT ALL TAF SITES...FOR THE 00Z ISSUANCE ONLY
PLACED VCTS IN THE TAF FOR KFAY TUESDAY AFTERNOON. NORTHEAST AND
EAST WINDS IN THE MORNING...MAINLY UNDER 10KT...SHOULD GRADUALLY
VEER DURING THE DAY. FOR THE REST OF THE WEEK...CONVECTIVE COVERAGE
SHOULD BE ISOLATED TO SCATTERED WITH MAINLY MVFR CONDITIONS IN LOWER
CLOUDS AND FOG POSSIBLE EACH MORNING WEDNESDAY THROUGH SATURDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...HARTFIELD
NEAR TERM...MLM
SHORT TERM...MLM
LONG TERM...BSD
AVIATION...DJF/MLM
Hazardous weather outlook, Jul 20, 10:00 AM EDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1000 AM EDT MON JUL 20 2009

NCZ007>011-021>028-038>043-073>078-083>086-088-089-210900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1000 AM EDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. A FEW OF THESE
STORMS MAY BECOME SEVERE. DAMAGING WIND GUSTS EXCEEDING 50 MPH AND
HAIL LARGER THAN 3/4 INCH ARE POSSIBLE.

IN ADDITION...THERE IS A CHANCE THAT SEVERAL STORMS COULD PASS OVER
SOME LOCATIONS WITHIN A PERIOD OF 2 TO 3 HOURS...PRODUCING LOCALIZED
FLASH FLOODING...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE
EVENING HOURS. SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE
WEATHER.

13

In the hours before

Local storm report, Jul 20, 6:49 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
649 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 SE BADIN              35.36N 80.05W
07/20/2009  E1.75 INCH       MONTGOMERY         NC   AMATEUR RADIO

            GOLF BALL SIZE HAIL REPORTED ALONG RIVER ROAD IN THE
            CAROLINA FOREST AREA

&&

LEPAGANO
Local storm report, Jul 20, 7:01 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
701 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     3 NE OAKBORO            35.26N 80.29W
07/20/2009                   STANLY             NC   LAW ENFORCEMENT

            A COUPLE OF TREES DOWN ALONG HAZARD ROAD AND FROG POND
            ROAD IN NORTHERN OAKBORO

&&

LEPAGANO
Local storm report, Jul 20, 7:08 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
708 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             1 NNE SEVEN LAKES       35.28N 79.57W
07/20/2009  E0.88 INCH       MOORE              NC   PUBLIC

            NICKEL SIZE HAIL REPORTED IN SEVEN LAKES

&&

LEPAGANO
Local storm report, Jul 20, 8:00 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 E SEVEN LAKES         35.26N 79.57W
07/20/2009                   MOORE              NC   LAW ENFORCEMENT

            A TREE DOWN ALONG HWY 73 IN SEVEN LAKES

&&

LEPAGANO
Local storm report, Jul 20, 8:02 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
802 PM EDT MON JUL 20 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     1 ESE SEVEN LAKES       35.26N 79.57W
07/20/2009                   MOORE              NC   LAW ENFORCEMENT

            A TREE FELL INTO A HOME IN SEVEN LAKES...NO INJURIES
            REPORTED

&&

LEPAGANO
Special weather statement, Jul 20, 8:25 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
825 PM EDT MON JUL 20 2009

NCZ075>077-083>086-210215-
ANSON-HARNETT-HOKE-LEE-MOORE-RICHMOND-SCOTLAND-
825 PM EDT MON JUL 20 2009

...SHOWERS WITH SCATTERED THUNDERSTORMS OVER THE SOUTHERN PIEDMONT
AND SANDHILLS...

AT 824 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS
AND THUNDERSTORMS... SOME WITH WITH VERY HEAVY RAIN EXTENDING FROM
WESTERN ANSON COUNTY EASTWARD ACROSS PORTIONS OF RICHMOND...
MOORE... AND HARNETT COUNTIES.

THE THUNDERSTORMS WITH THE HEAVIEST RAIN WERE LOCATED NEAR POLKTON
IN WESTERN ANSON COUNTY... AND EXTENDED FROM CAMP MACKALL TO
SOUTHERN PINES... VASS AND CAMERON... IN NORTHERN SCOTLAND...
EASTERN MOORE AND WESTERN HARNETT COUNTIES... MOVING EAST AT 15 MPH.

RADAR ESTIMATED RAINFALL INDICATED TOTALS OF BETWEEN 1 AND 1.5
INCHES HAD FALLEN IN THE PAST HOUR WITH THESE STORMS. SIMILAR
AMOUNTS CAN BE EXPECTED WITH THE HEAVIER STORMS THROUGH 930 PM.

MOTORISTS SHOULD BE ALERT FOR MINOR FLOODING IN FLOOD PRONE AND LOW
LYING AREAS.

BADGETT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 9:11 PM EDTAreal Flood AdvisoryRAHAnson3 hr

Nearby

Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.